Top answers from doctors based on your search:
Disclaimer

Can I take alka seltzer with ibuprofen

A female asked:
Dr. Komal Hanif
A Verified Doctoranswered
Family Medicine 10 years experience
Avoid: Avoid Aspirin 325mg in Alka Seltzer Plus with Ibuprofen 800mg, as the combination would increase risk of Gastrointestinal bleeding (stomach ulcers). C... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old male asked:
Dr. Linda Callaghan
Addiction Medicine 55 years experience
Immediately.: Immediately. It might help with your stomachache also which could be due to irritable bowel syndrome.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Nela Cordero
Pediatrics 56 years experience
ANXIETY NEUROSIS: You can take your xanax (alprazolam) now since your GI problem is ok and not related to your nerves.
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old male asked:
Dr. Donald Jacobson
A Verified Doctoranswered
42 years experience
Tylenol (acetaminophen) and. Xanax: Take one dose of 1000 mg of tylenol (acetaminophen) with your xanax now. If this does not help in 2 hours take 600 mg of advil. In the meanwhile take ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 26-year-old female asked:
Dr. Gurmukh Singh
Pathology 51 years experience
Vapor inhalation: Rather than taking either of these medications, you may help your congestion better by taking steam or water vapor inhalation. For good health - Have... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
Dr. Stephen Daquino
Sports Medicine 23 years experience
Should be OK: This combo should not cause a problem. Some alka seltzer does contain acetaminophen (Tylenol), but also should be fine together. Read each individua... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 22-year-old female asked:
Dr. Jeffrey Clemens
General Surgery 39 years experience
No: I would not mix the two, alka seltzer has aspirin in it, this is the same type of drug as motrin. They are both called non steroidal anti inflammatory... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 41-year-old female asked:
Dr. Charles Cattano
Gastroenterology 41 years experience
Think again!: Active Ingredients (in Each Tablet): Anhydrous Citric Acid (1000 mg), Aspirin (325 mg), Sodium Bicarbonate (sodium bicarbonate). If your stomach upset... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 43-year-old member asked:
Dr. Heidi Fowler
Psychiatry 27 years experience
According to the: Drugs.Com medication interaction checker- there is no significant interaction. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
A 21-year-old male asked:
Dr. Richard Williams
Pharmacy 20 years experience
Depends: Alka seltzer plus cold contains 325mg Aspirin (1 adult tablet). Not sure of any other medications you take that may increase bleeding, ulcers, etc so... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A member asked:
Dr. Rowlin Lichter
Orthopedic Surgery 74 years experience
No: Try APAP (Tylenol). The other is just more of the same type. APAP acts differently.
Created for people with ongoing healthcare needs but benefits everyone.